# SDR DALA1243710918

- Difficulty date: August 2, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 62,081 hours, 48,170 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Wrong Part
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE LEFT FORWARD OVERWING EXIT IDENTIFIER ARROW TO BE POINTING THE WRONG WAY.  ARROW ACTUALLY INDICATED AWAY FROM EXIT DOOR.  PROPER EMERGENCY EXIT IDENTIFIER, WITH THE ARROW POINTING CORRECT DIRECTION WAS INSTALLED IN PLACE OF THE INCORRECT SIGN.
